# SDR ASAA2016010814703

- Difficulty date: January 8, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,803 hours, 9,780 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78273000, FOUND NR 1 ENGINE WITH ECONOMIC FAULT 73-31371.  UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ON DEFERRAL.
